RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, paper published in the English version journal (Mi mz11090)  

This article is cited in 2 scientific papers (total in 2 papers)

Papers published in the English version of the journal
Brief Communications

A Proof of Thompson's Determinantal Inequality

Minghua Lina, Suvrit Srab

a Shanghai University, Shanghai, China
b Massachusetts Institute of Technology, Cambridge, Mass., United States

Keywords: determinantal inequality, Hermitian matrix, positive definite matrix.

Funding Agency
The first-named author acknowledges the support of a PIMS postdoctoral fellowship.


DOI: https://doi.org/10.1134/S000143461601017X


English version:
Mathematical Notes, 2016, 99:1, 164–165

Bibliographic databases:

Received: 25.03.2015
Language:

Citation: Minghua Lin, Suvrit Sra, “A Proof of Thompson's Determinantal Inequality”, Math. Notes, 99:1 (2016), 164–165

Citation in format AMSBIB
\Bibitem{LinSra16}
\by Minghua~Lin, Suvrit~Sra
\paper A Proof of Thompson's Determinantal Inequality
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 164--165
\mathnet{http://mi.mathnet.ru/mz11090}
\crossref{https://doi.org/10.1134/S000143461601017X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3486110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962477006}


Linking options:
  • http://mi.mathnet.ru/eng/mz11090
  • https://doi.org/10.1134/S000143461601017X

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Choi, “Inequalities related to trace and determinant of positive semidefinite block matrices”, Linear Alg. Appl., 532 (2017), 1–7  crossref  mathscinet  zmath  isi  scopus
    2. M. Lin, P. Zhang, “Unifying a result of Thompson and a result of Fiedler and Markham on block positive definite matrices”, Linear Alg. Appl., 533 (2017), 380–385  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020